# SDR MZZA96185

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Oil Canning
- Location: Bs 1213-1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/R AT AIR ASIA, OIL CANNING WERE FOUND ON RT SIDE VENTRAL STAIRWALL TORQUE BOX WEB AT THE FOLLOWING AREAS; BETWEEN BS 1213 AND BS 1223, BETWEEN BS 1223 AND 1233, BETWEEN BS 1233 AND BS 1243, AND BETWEEN BS 1293 AND BS 1303.  THE DAMAGED WEBS WERE REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 810099, 810100, 810101 AND 810102 (SEQ NR 02127, 02128, 02129 AND 02130).  (M)
